ERROR ESTIMATES OF FINITE ELEMENT METHODS FOR PARAMETER IDENTIFICATIONS IN ELLIPTIC AND PARABOLIC SYSTEMS
Publication in refereed journal


Times Cited
Web of Science5WOS source URL (as at 26/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThis work is concerned with the finite element solutions for parameter identifications in second order elliptic and parabolic systems. The L(2)- and energy-norm error estimates of the finite element solutions are established in terms of the mesh size, time step size, regularization parameter and noise level.
All Author(s) ListWang LJ, Zou J
Journal nameDiscrete and Continuous Dynamical Systems - Series B
Year2010
Month11
Day1
Volume Number14
Issue Number4
PublisherAmerican Institute of Mathematical Sciences (AIMS)
Pages1641 - 1670
ISSN1531-3492
LanguagesEnglish-United Kingdom
Keywordserror estimates; finite element method; noise level; Parameter identification; regularization parameter; Tikhonov regularization
Web of Science Subject CategoriesMathematics; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-27-10 at 00:29